Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 15, NWS Wilmington, OH

June 23, 2016Grant County, Owen County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Jun 23, 2016, 4:33 PM EDT for Grant County, Owen County, Kentucky. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 4:33 PM EDT (20:33 UTC)
Expired
Jun 23, 2016, 7:30 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Grant County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 111 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:25 PM EDTFLOODOwenton, KYCULL RD. HIGH WATER, PARTIALLY IMPASSABLE.
Jun 23, 5:45 PM EDTFLASH FLOOD3 E Monterey, KYMOVING WATER OVER 1 FOOT DEEP NEAR THE INTERSECTION OF SAWDRIDGE CRREK ROAD AND LUCAS LANE.
Jun 23, 6:00 PM EDTFLASH FLOOD2 Nw Natlee, KYHIGH WATER MOVING OVER ROUTE 1883.
Jun 23, 6:00 PM EDTFLASH FLOOD2 Sw Beechwood, KYHIGH WATER MOVING OVER TERESITA ROAD.
Jun 23, 6:00 PM EDTFLASH FLOODE Harmony, KYHIGH WATER MOVING ACROSS HARMONY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 72 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

442 
WGUS51 KILN 232033
FFWILN
KYC081-187-232330-
/O.NEW.KILN.FF.W.0015.160623T2033Z-160623T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GRANT COUNTY IN NORTHERN KENTUCKY...
  OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 730 PM EDT.

* AT 432 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO 1.5 INCHES OF RAIN HAS
  ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 2
  INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WILLIAMSTOWN...DRY RIDGE...OWENTON...CORINTH...MONTEREY...GRATZ AND
  HARMONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3838 8490 3842 8488 3843 8493 3845 8491
      3846 8492 3846 8494 3843 8496 3847 8495
      3849 8499 3852 8498 3852 8503 3856 8501
      3859 8507 3866 8484 3869 8451 3854 8448
      3851 8449 3849 8456 3837 8471 3834 8479

$$

JDR
2 follow-up statements
941 
WGUS71 KILN 232141
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT THU JUN 23 2016

KYC081-187-232330-
/O.CON.KILN.FF.W.0015.000000T0000Z-160623T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT KY-OWEN KY-
541 PM EDT THU JUN 23 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN GRANT AND OWEN COUNTIES
REMAINS IN EFFECT UNTIL 730 PM EDT...

AT 540 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAS
ALREADY FALLEN. THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA.
HOWEVER... RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH
FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OWENTON...CORINTH...MONTEREY...GRATZ AND HARMONY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3838 8490 3842 8488 3843 8493 3845 8491
      3846 8492 3846 8494 3843 8496 3847 8495
      3849 8499 3852 8498 3852 8503 3860 8470
      3851 8449 3849 8456 3837 8471 3834 8479

$$

JDR
624 
WGUS71 KILN 232305
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT THU JUN 23 2016

KYC081-187-232315-
/O.CAN.KILN.FF.W.0015.000000T0000Z-160623T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT KY-OWEN KY-
705 PM EDT THU JUN 23 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN GRANT AND OWEN COUNTIES IS
CANCELLED...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3838 8490 3842 8488 3843 8493 3845 8491
      3846 8492 3846 8494 3843 8496 3847 8495
      3849 8499 3852 8498 3852 8503 3860 8470
      3851 8449 3849 8456 3837 8471 3834 8479

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:53 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 23, 3:53 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
353 PM EDT THU JUN 23 2016

.SYNOPSIS...
Low pressure and a cold front will slowly push south of the Ohio
River tonight. High pressure will gradually build into the region
Friday into Friday night. The high will remain over the region
into Saturday. Thunderstorms may develop again on Sunday along an
approaching weak cold front.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A cold front stretching across the central part of our CWFA will
move slowly south of the Ohio River tonight. A very moist and
unstable airmass remains ahead of this system. Showers and
thunderstorms continue to develop along a prefrontal trough along
and south of the Ohio River and along the cold front itself.
Conditions are favorable for severe storms along the cold front
and a tornado watch is in effect until 10 pm edt. Heavy rain will
be possible, especially along and south of the Ohio River where
locations have high pwats and also my get hit twice. A flash flood
watch remains in effect either until 6 pm edt or 9 pm edt for
parts of the srn/sern CWFA where previous heavy rain has fallen.

We should see a decrease in convection by later in the evening as
the airmass begins to stabilize some and forcing wanes. Lows will
range from the 60s to near 70 south of the Ohio River

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
We may some some lingering cloudiness Friday morning over parts of
the central and southern CWFA due to post frontal
stratus/stratocumulus. By afternoon, clouds will have mixed out
some with diurnal cumulus. There could be an isolated shower in
the south in the afternoon, but chances looked to be 10 percent or
less, so have left the forecast dry. Highs will mainly range from
the lower to mid 80s.

By Friday night, surface high pressure will be building into the
region from the north. Drier and cooler weather can be expected
for Friday night under mostly clear skies. Lows will range from
the upper 50s north to the lower 60s south.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure will be in control for Saturday with warm and dry
conditions. Thickness rising and winds becoming southwest should
boost temperatures. Will go near guidance. Frontal boundary
advertised by models the last few days continues its faster and
weakening trend today. Have continued chance pops for late Sunday in
the west with chance pops overnight Sunday night. System heads south
Monday with drier air. Kept small pop in the southeast CWA Monday
morning but that could be even too long to linger. We should see
some good heating Monday ahead of cooler air arriving. Cooling trend
for rest of week. Some uncertainty by end of period about details of
rain chances with some variation in return of moisture and placement
of systems. Have went ahead with a low pop for now across area until
later model runs give a better perspective of how things will set
up. Temps near guidance for much of the week.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Cdfnt will continue to drop south through the tafs this afternoon.
Atmosphere is recharging with CAPES over 1000 J/kg in the srn
tafs. Due to the scattered nature of the convection this afternoon
continued with VCTS to cover the threat for now.

Southwest winds will shift to the northwest this afternoon after
the frontal passage with gusts around 20 kts.

Surface high pressure will build in tonight with clouds
decreasing early this evening. With higher sfc dewpoints lagging
and winds becoming light, expect fog and stratus to develop after
06z. Kept the cigs and vsby MVFR vsby but IFR conditions are not
out of the question.

OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 9 PM EDT this evening for OHZ077>082-
     088.
     Flash Flood Watch until 6 PM EDT this evening for OHZ070>074.
KY...Flash Flood Watch until 9 PM EDT this evening for KYZ099-100.
IN...Flash Flood Watch until 6 PM EDT this evening for INZ066.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Padgett
AVIATION...Sites
Hazardous weather outlook, Jun 23, 3:37 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT THU JUN 23 2016

INZ050-058-059-OHZ026-034-035-042>046-060-241100-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-PREBLE-
337 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ051>056-061>065-241100-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-
337 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING
FRONTAL BOUNDARY THIS AFTERNOON INTO EARLY THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED
TORNADOES CANNOT BE RULED OUT. BRIEF HEAVY RAIN WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

INZ066-OHZ070>074-241100-
FRANKLIN IN-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
337 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING
FRONTAL BOUNDARY THIS AFTERNOON INTO EARLY THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED
TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

KYZ099-100-OHZ077>082-088-241100-
MASON-LEWIS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
337 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING
FRONTAL BOUNDARY THIS AFTERNOON INTO THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED
TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

INZ073>075-080-KYZ089>098-241100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
337 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING
FRONTAL BOUNDARY THIS AFTERNOON INTO THIS EVENING. SOME
THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED
TORNADOES CANNOT BE RULED OUT. BRIEF HEAVY RAIN WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

In the hours before

Special weather statement, Jun 23, 3:19 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
319 PM EDT THU JUN 23 2016

OHZ065-074-231945-
HOCKING OH-FAIRFIELD OH-
319 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HOCKING AND
CENTRAL FAIRFIELD COUNTIES UNTIL 345 PM EDT...

AT 318 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
LANCASTER...LOGAN...CANAL WINCHESTER...BREMEN...PLEASANTVILLE...
ROYALTON...LITHOPOLIS...CARROLL...SUGAR GROVE...RUSHVILLE...
WEST RUSHVILLE...DUMONTVILLE...HIDEAWAY HILLS...NORTH BERNE...
US ROUTE 22 AT STATE ROUTE 159 AND FAIRFIELD COUNTY AIRPORT.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3953 8238 3973 8283 3982 8282 3982 8280
      3986 8280 3979 8240 3975 8240 3974 8237
TIME...MOT...LOC 1918Z 297DEG 32KT 3976 8267

KURZ
Special weather statement, Jun 23, 3:33 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
333 PM EDT THU JUN 23 2016

KYZ089-094-232000-
OWEN KY-CARROLL KY-
333 PM EDT THU JUN 23 2016

...RAPIDLY DEVELOPING THUNDERSTORMS WILL AFFECT CENTRAL OWEN AND
CARROLL COUNTIES UNTIL 400 PM EDT...

AT 332 PM EDT...RADAR INDICATED A CLUSTER OF THUNDERSTORMS OVER
WESTERN CARROLL AND OWEN COUNTIES...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...OWENTON...SANDERS...WORTHVILLE...PRESTONVILLE...GRATZ...
INTERSTATE 71 AT MILE MARKER 40...
INTERSTATE 71 AT STATE ROUTE 227 AND INTERSTATE 71 AT MILE MARKER 52.

THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 39 AND 51.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3870 8511 3866 8493 3866 8484 3854 8467
      3853 8468 3843 8493 3846 8492 3846 8493
      3843 8495 3847 8495 3849 8499 3852 8498
      3851 8503 3856 8501 3857 8504 3856 8506
      3860 8508 3858 8521 3863 8523 3870 8530
TIME...MOT...LOC 1932Z 286DEG 17KT 3854 8501

KURZ
Local storm report, Jun 23, 3:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     5 NE OXFORD             39.56N 84.68W
06/23/2016                   BUTLER             OH   PUBLIC

            A FEW TREES DOWNED. LARGE LIMBS DOWNED.

&&

MPADGETT
Special weather statement, Jun 23, 4:02 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT THU JUN 23 2016

KYZ100-232015-
LEWIS KY-
402 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEWIS COUNTY UNTIL
415 PM EDT...

AT 402 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HEAD OF
GRASSY...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CAMP DIX...HEAD OF GRASSY AND EMERSON.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3832 8336 3839 8340 3840 8342 3838 8345
      3840 8347 3840 8349 3856 8345 3852 8315
      3849 8319 3847 8319 3845 8321 3844 8321
      3843 8324 3835 8324 3834 8323 3833 8324
      3832 8328 3833 8332 3832 8333
TIME...MOT...LOC 2002Z 285DEG 34KT 3840 8334

KURZ
Special weather statement, Jun 23, 4:18 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT THU JUN 23 2016

KYZ096>099-232045-
PENDLETON KY-BRACKEN KY-MASON KY-ROBERTSON KY-
418 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PENDLETON...
SOUTHERN BRACKEN...SOUTHWESTERN MASON AND ROBERTSON COUNTIES UNTIL
445 PM EDT...

AT 418 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FALMOUTH...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...GERMANTOWN...SARDIS...
US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62 AT STATE ROUTE 616...
ABIGAIL AND HITTVILLE.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3852 8418 3853 8418 3854 8416 3856 8416
      3856 8418 3855 8421 3856 8422 3857 8420
      3858 8421 3857 8435 3869 8435 3870 8393
      3851 8392
TIME...MOT...LOC 2018Z 268DEG 36KT 3859 8429

KURZ
Special weather statement, Jun 23, 4:25 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT THU JUN 23 2016

KYZ100-232100-
LEWIS KY-
425 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEWIS COUNTY UNTIL 500
PM EDT...

AT 425 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MUSES
MILLS...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CAMP DIX...HEAD OF GRASSY AND EMERSON.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3832 8336 3836 8338 3840 8341 3838 8345
      3840 8348 3840 8350 3841 8351 3841 8353
      3842 8353 3843 8358 3849 8359 3850 8318
      3847 8319 3843 8324 3834 8323 3832 8328
      3833 8332 3832 8333
TIME...MOT...LOC 2025Z 266DEG 23KT 3839 8354

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:48 AM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton42 min
Jun 23, 5:27 AM EDTAreal Flood AdvisoryILNBoone, Kenton3 hr
Jun 23, 5:43 AM EDTSevere Thunderstorm WarningILNBracken, Lewis, Mason47 min
Jun 23, 6:35 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson115 min
Jun 23, 3:33 PM EDTSpecial Weather StatementILNCarroll, Owen27 min
Jun 23, 3:54 PM EDTSevere Thunderstorm WarningILNCarroll, Owen51 min
Jun 23, 4:02 PM EDTSpecial Weather StatementILNLewis13 min
Jun 23, 4:16 PM EDTAreal Flood AdvisoryILNCarroll, Grant, Owen3 hr
Jun 23, 4:18 PM EDTSpecial Weather StatementILNBracken27 min
Jun 23, 4:25 PM EDTSpecial Weather StatementILNLewis35 min
Jun 23, 4:30 PM EDTSevere Thunderstorm WarningILNGrant, Owen15 min
Jun 23, 4:38 PM EDTTornado WarningILNOwen22 min
Jun 23, 4:50 PM EDTSpecial Weather StatementILNOwen25 min
Jun 23, 4:59 PM EDTSpecial Weather StatementILNMason, Robertson31 min
Jun 23, 5:40 PM EDTSpecial Weather StatementILNBoone35 min
Jun 23, 6:12 PM EDTAreal Flood AdvisoryILNBoone3 hr
Jun 23, 6:16 PM EDTSpecial Weather StatementILNBoone29 min
Jun 23, 6:34 PM EDTSevere Thunderstorm WarningILNBoone, Kenton14 min
Jun 23, 7:00 PM EDTFlash Flood WarningILNBoone2 hr

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.